# SDR SWIA2021062859029

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE WARDROBE FITTING BETWEEN FS295 AND FS310 BETWEEN LBL27 AND LBL9 IS CORRODED. (MARKED)      (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED WARDROBE FITTING. REF. CRJ 900 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01, DWG SH670-32120 REV. D, CRJ 900 SRM 51-45-00-001-001-A01, AND CRJ 900 SRM TR 51-0068 / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
